MAUDE Adverse Event Report: Applied Medical Resources Voyant Open Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories

Applied Medical Resources Voyant Open Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories
Model Number EB240
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: open cystectomy + small bowel obstruction.Event description: "[name]" (b)(6) was present as was attending cases in adelaide helping out.The gynecologist was sealing consecutively around an ovarian trying to mobilize it and then he placed it down on top of a drape and the plastic jaws burnt a hole through the sterile drape.No issue recorded as they continued using the device and it was sealing well.After the case the colorectal surgeon who was present was unhappy with the amount of thermal spread the device put out.No clinical impact to the patient.They continued using the device and didn't raise the situation as a fault but rather as the devices feature overall.Additional information received from "[name]" (snr territory manager) via email on 23july26: when the jaws burnt through the drapes, everyone in the room just contributed it consecutive sealing without letting the jaws cool down.In future when the device was put down it was then laid over a wet sponge to prevent it from happening again.Intervention: continued on.Patient status: not affected.
 
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.

Brand Name
Voyant Open Fusion Device
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50010776
Report Number2027111-2026-00665
Device Sequence Number20281432
Product Code GEI
UDI-Device Identifier00607915138455
UDI-Public(01)00607915138455
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K252740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB240
Device Catalogue Number101473830
Device Lot Number1590155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Alexis
Patient SexUnknown